# SDR VNAA202310100010

- Difficulty date: September 7, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670756042CC670
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESS PANEL REMOVAL WITH NRC 00030, CRACK AT FWD SUPPORT ANGLES (2EA) OF UPPER ACUMULATOR AT NOSE HYDRAULICS COMPARTMENT INTERNAL STRUCTURE (ACCESS PANEL 121AL).  FWD SUPPORT ANGLES (2EA) OF UPPER ACUMULATOR AT NOSE HYDRAULICS COMPARTMENT INTERNAL STRUCTURE (ACCESS PANEL 121AL) WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
